# SDR FDEA201806151495

- Difficulty date: June 15, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 876
- Aircraft time: 15,450 hours, 8,610 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327122600000
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURIER FLOOR PANEL 222 HF DELAMINATED. FABRICATED FLOOR PANEL 222 HF ON T18/1348324 IAW DWG SRZ 25-005 CLASS "A" MAJOR REPAIR.
